VOL. 43 · NO. 5 | 2013
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 43 (5), (2013)
No abstract available
Articles
G. Aalipour, S. Akbari, R. Nikandish, M.J. Nikmehr, F. Shaveisi
Rocky Mountain J. Math. 43 (5), 1415-1425, (2013) DOI: 10.1216/RMJ-2013-43-5-1415
KEYWORDS: Annihilating-ideal graph, Bipartite graph, minimal prime ideal, cycle, 05C05, 05C69, 11R44, 13E10
No abstract available
Bui The Anh, Bui The Quan
Rocky Mountain J. Math. 43 (5), 1427-1449, (2013) DOI: 10.1216/RMJ-2013-43-5-1427
KEYWORDS: perturbation, stability radius, C 0-semigroup, Delay equation
No abstract available
Kamal Aziziheris
Rocky Mountain J. Math. 43 (5), 1451-1457, (2013) DOI: 10.1216/RMJ-2013-43-5-1451
KEYWORDS: 20C15
No abstract available
Robert Benim, Aaron Wootton
Rocky Mountain J. Math. 43 (5), 1459-1480, (2013) DOI: 10.1216/RMJ-2013-43-5-1459
No abstract available
Antonia E. Cardwell
Rocky Mountain J. Math. 43 (5), 1481-1488, (2013) DOI: 10.1216/RMJ-2013-43-5-1481
KEYWORDS: Bishop-Phelps theorem, norm-attaining functionals, 46B20, 46B28
No abstract available
Y.M. Chu, S.L. Qiu, M.K. Wang
Rocky Mountain J. Math. 43 (5), 1489-1496, (2013) DOI: 10.1216/RMJ-2013-43-5-1489
KEYWORDS: complete elliptic integrals, power mean, inequality, 33E05, 26E60
No abstract available
Dorin Ervin Dutkay, Palle E.T. Jorgensen
Rocky Mountain J. Math. 43 (5), 1497-1512, (2013) DOI: 10.1216/RMJ-2013-43-5-1497
No abstract available
Marzieh Forough, Assadollah Niknam
Rocky Mountain J. Math. 43 (5), 1513-1520, (2013) DOI: 10.1216/RMJ-2013-43-5-1513
KEYWORDS: Hilbert $C^{*}$-modules, regular operators, range factorization, 47F05, 46L06
No abstract available
Jin Gao, Qiru Wang
Rocky Mountain J. Math. 43 (5), 1521-1535, (2013) DOI: 10.1216/RMJ-2013-43-5-1521
KEYWORDS: Second-order nonlinear neutral dynamic equations, Time scales, nonoscillatory solutions, existence, Kranoselskii's fixed point theorem, 34N05, 34K40, 39A13
No abstract available
I. Gelbukh
Rocky Mountain J. Math. 43 (5), 1537-1552, (2013) DOI: 10.1216/RMJ-2013-43-5-1537
KEYWORDS: surface, Morse form foliation, number of minimal components, 57R30, 58K65
No abstract available
Tong-Jun He, Quan Yi, Yi Shen
Rocky Mountain J. Math. 43 (5), 1553-1581, (2013) DOI: 10.1216/RMJ-2013-43-5-1553
KEYWORDS: tree, martingale, Quadratic Variation, $q$-uniformly convex space, 60G46, 60G50
No abstract available
Rodrigo Hernández-Gutiérrez, Alejandro Illanes, Verónica Martínez-De-La-Vega
Rocky Mountain J. Math. 43 (5), 1583-1624, (2013) DOI: 10.1216/RMJ-2013-43-5-1583
KEYWORDS: Almost meshed, continuum, dendrite, hyperspace, local dendrite, meshed, unique hyperspace, Peano continuum
No abstract available
Vu Nhat Huy, Quô´c-Anh Ngô
Rocky Mountain J. Math. 43 (5), 1625-1636, (2013) DOI: 10.1216/RMJ-2013-43-5-1625
KEYWORDS: integral inequality, Fejér, Hermite-Hadamard
No abstract available
Jiayin Jin, Junping Shi, Junjie Wei, Fengqi Yi
Rocky Mountain J. Math. 43 (5), 1637-1674, (2013) DOI: 10.1216/RMJ-2013-43-5-1637
KEYWORDS: Lengyel-Epstein chemical reaction, reaction-diffusion system, Hopf bifurcation, steady state bifurcation, spatially non-homogeneous periodic orbits, global bifurcation, 35K57, 35B32, 37G15, 35B10, 92E20, 80A32, 92B05
No abstract available
Jim Lawrence, Valeriu Soltan
Rocky Mountain J. Math. 43 (5), 1675-1688, (2013) DOI: 10.1216/RMJ-2013-43-5-1675
KEYWORDS: convex, set, body, polytope, polyhedron, Carathéodory, sum, union, 52A20
No abstract available
Allan J. Macleod
Rocky Mountain J. Math. 43 (5), 1689-1705, (2013) DOI: 10.1216/RMJ-2013-43-5-1689
No abstract available
Pieter Moree
Rocky Mountain J. Math. 43 (5), 1707-1737, (2013) DOI: 10.1216/RMJ-2013-43-5-1707
KEYWORDS: 11D61, 11A07
No abstract available
Defei Zhang, Ping He
Rocky Mountain J. Math. 43 (5), 1739-1746, (2013) DOI: 10.1216/RMJ-2013-43-5-1739
KEYWORDS: backward doubly stochastic differential equations, Stochastic partial differential equations, Pathwise uniqueness, non-Lipschitz coefficients, 60H10, 60H20
No abstract available
Back to Top